MAUDE Adverse Event Report: ARTHREX, INC. 2.6 MM KNOTLESS FIBERTAK ANCHOR; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. 2.6 MM KNOTLESS FIBERTAK ANCHOR; NON-DEGRADABLE FIXATN FASTENER
Model Number 2.6 MM KNOTLESS FIBERTAK ANCHOR
Medical Device Problem Codes Break (1069); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an arthroscopic surgery the implant has slipped out of prepared channel.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h3, h6.Complaint is confirmed.Visual inspection revealed that the sheath was frayed and not seated in the notch of the 2.6 mm knotless fibertak ¿ anchor, and the inserters' tips were broken off.Functional testing was not performed due to the damage to the device.The method of bone preparation and the quality of the bone encountered were not provided.The most likely cause of the reported failure is attributed to user error of the device due to improper bone preparation, misalignment insertion, and prying/leveraging of the device during insertion.And/or excessive impaction during implant insertion as this could lead to inserter damage and/or breakage.
 
Event or Problem Description
Update from 15-oct-2024 (b)(6).Initially it was reported that during an arthroscopic surgery the implant has slipped out of prepared channel.However, during the receiving inspection by arthrex gmbh product surveillance it was found that the tip is broken off.Update 15-oct-2024 (b)(6): further information was received that the tip did not remain in the patient.

Brand Name
2.6 MM KNOTLESS FIBERTAK ANCHOR
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20256308
Report Number1220246-2024-07744
Device Sequence Number7886416
Product Code MBI
UDI-Device Identifier00888867287457
UDI-Public(01)00888867287457(11)240304(17)290228(10)15215283
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K232973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.6 MM KNOTLESS FIBERTAK ANCHOR
Device Catalogue NumberAR-3641
Device Lot Number15215283
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer11/04/2024
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown